Alert archive / Arkansas / Wind Advisories in 2017
Wind Advisory 14, NWS Memphis, TN
NWS Memphis, TN issued this wind advisory at May 28, 2017, 5:43 AM CDT for 7 counties in Arkansas; Dunklin County, Pemiscot County, Missouri. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- May 28, 2017, 5:43 AM CDT (10:43 UTC)
- Expired
- May 28, 2017, 9:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
Counties Clay County, AR, Craighead County, AR, Greene County, AR, Lawrence County, AR, Mississippi County, AR, Poinsett County, AR, Randolph County, AR, Dunklin County, MO, Pemiscot County, MO
The radar
The Memphis radar (KNQA), 95 km from the middle of the area, began a volume at 10:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 10.7 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3385 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 1096 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 15.1
The text
As transmitted.
406 WWUS74 KMEG 281043 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 543 AM CDT Sun May 28 2017 ...Strong winds will persist for the next few hours... .A wake low has developed across northeast Arkansas and the Missouri Bootheel and has resulted in strong southerly wind gusts. These strong winds will persist through mid morning before abruptly diminishing. ARZ008-009-017-018-026>028-MOZ113-115-281400- /O.NEW.KMEG.WI.Y.0014.170528T1043Z-170528T1400Z/ Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi- Dunklin-Pemiscot- Including the cities of Pocahontas, Piggott, Corning, Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, Kennett, and Caruthersville 543 AM CDT Sun May 28 2017 ...WIND ADVISORY IN EFFECT UNTIL 9 AM CDT THIS MORNING... The National Weather Service in Memphis has issued a Wind Advisory, which is in effect until 9 AM CDT this morning. * WINDS...Southerly winds between 20 and 30 mph, with gusts up to 50 mph. * TIMING...Through mid morning. * IMPACTS...Strong winds will make travel difficult on east/west highways. In addition, a few trees may be downed along with additional scattered power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 25 to 39 mph are expected...or gusts will range between 40 and 57 mph. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ JLH
1 follow-up statement
863 WWUS74 KMEG 281401 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 901 AM CDT Sun May 28 2017 ARZ008-009-017-018-026>028-MOZ113-115-281515- /O.EXP.KMEG.WI.Y.0014.000000T0000Z-170528T1400Z/ Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi- Dunklin-Pemiscot- Including the cities of Pocahontas, Piggott, Corning, Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, Kennett, and Caruthersville 901 AM CDT Sun May 28 2017 ...WIND ADVISORY HAS EXPIRED... Winds have diminished across much of northeast Arkansas this morning. Thus, the Wind Advisory has been allowed to expire. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at May 28, 3:01 AM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, May 28, 3:01 AM CDT, 2 hours 42 minutes before
Area Forecast Discussion National Weather Service Memphis TN 301 AM CDT Sun May 28 2017 .DISCUSSION... Widespread convection over the Mid South early this morning will gradually diminish in coverage towards sunrise. The atmosphere will attempt to recover behind the diminished convection but there remains uncertainty as to how well recovery occurs. The primary upper level trough remains over the Central Plains and will move east today as a shortwave rotates through the base of the trough and swings across our region later today. The latest CAM models suggest that the best airmass recovery will occur along and south of Interstate 40 where MLCAPE values surge back between 2000-3000 j/kg by later this afternoon. In addition, model guidance continues to suggest that mid level lapse rates will steepen again in association with the shortwave trough. Scattered to numerous showers and thunderstorms should redevelop again by this afternoon and continue through the evening and overnight hours south of Interstate 40, with the greatest coverage along and south of the interstate corridor. This will all occur ahead of a surface cold front that will drop south across the region through tonight. Deep layer shear between 30-40 kts combined with the anticipated moderate instability should support the potential for severe thunderstorms again this afternoon and evening. This severe potential will again hinge on airmass recovery and undoubtedly brings higher uncertainty in this type of pattern. The primary severe risks will again be damaging winds and large hail. Temperatures should again recover into the lower to middle 80s today. The front should stall out across north Mississippi Sunday night and linger across the area through Tuesday. Abundant moisture and instability in the vicinity of the front will support continued chances for showers and thunderstorms through early portions of the week across southern areas. Further north, mainly dry conditions can be expected. Temperatures will remain seasonable for this time of year with highs mainly in the lower to middle 80s and lows in the 60s. Northwesterly flow aloft will remain in place for much of next week with a series of weak shortwave disturbances sending stalling weak cold fronts across the area through the end of the week. This will keep chances for showers and thunderstorms in place through the end of the week. By next weekend, continued wet and stormy conditions are expected as a weak upper level low pressure lifts northeast towards the region from the Southern Plains. Deep tropical moisture will advect into the region ahead of this feature potentially leading to higher coverage by next weekend. Temperatures should remain seasonable through the extended forecast period. JLH && .AVIATION... Line of strong to severe storms will continue to work south while gradually weakening. The line will move through KTUP from 06z-08z. Shras with embedded thunder will continue overnight. Expect low clouds in the morning with a few showers. Conditions will lift to VFR Sunday afternoon. This event will have worked over the atmosphere and may preclude tsra development Sunday afternoon. However there is plenty of data that indicate enough recovery for scattered storms from I-40 south from mid afternoon into the evening. East/northeast winds behind this line of storms will gradually veer south/southwest Sunday morning. Winds will increase to 10-12 kts with some higher gusts by mid morning. Winds will shift to west/northwest as the cold front moves through Sunday afternoon. SJM && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. &&
Hazardous weather outlook, May 28, 3:12 AM CDT, 2 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 312 AM CDT Sun May 28 2017 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-291015- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence- Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion- Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman- Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton- Tishomingo-Tunica-Union-Weakley-Yalobusha- 312 AM CDT Sun May 28 2017 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight There is a Slight Risk for severe thunderstorms this afternoon and evening across areas along and south of Interstate 40. The primary severe weather hazards will be damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening across southern portions of the Mid South. JLH
In the hours before
Local storm report, May 28, 2:51 AM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
251 AM CDT SUN MAY 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG WHITTON 35.51N 90.27W
05/27/2017 MISSISSIPPI AR BROADCAST MEDIA
LARGE TREE FELL ON HOUSE IN WHITTON.
&&
SJMLocal storm report, May 28, 2:52 AM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
252 AM CDT SUN MAY 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG CARAWAY 35.76N 90.33W
05/27/2017 CRAIGHEAD AR BROADCAST MEDIA
TREES DOWN IN CARAWAY.
&&
SJMSpecial weather statement, May 28, 3:18 AM CDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Memphis TN
318 AM CDT SUN MAY 28 2017
MSZ015>017-280845-
Itawamba MS-Pontotoc MS-Lee MS-
318 AM CDT SUN MAY 28 2017
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 345 AM CDT
FOR...
Southwestern Itawamba County in northeastern Mississippi...
Eastern Pontotoc County in northeastern Mississippi...
Southern Lee County in northeastern Mississippi...
At 317 AM CDT...a strong thunderstorm producing pea size hail or
larger was located over Furrs, or near Trace State Park, moving east
at 30 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in southwestern Itawamba...eastern Pontotoc and southern Lee
Counties should monitor this storm closely.
LAT...LON 3434 8895 3432 8847 3409 8848 3409 8872
3408 8872 3408 8904
TIME...MOT...LOC 0817Z 272DEG 26KT 3424 8885Local storm report, May 28, 4:47 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
447 AM CDT SUN MAY 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG PARIS 36.30N 88.31W
05/27/2017 HENRY TN EMERGENCY MNGR
SEVERAL TREES DOWN ON ROADWAYS ACROSS HENRY COUNTY,
INCLUDING ANTIOCH, ROWE SCHOOL RD, AND OLD PARIS MURRAY
RD. TIME ESTIMATED BASED ON RADAR.
0725 PM TSTM WND DMG 2 ESE SPRINGVILLE 36.24N 88.12W
05/27/2017 HENRY TN TRAINED SPOTTER
TREE FELL ON VEHICLE ON HIGHWAY 69A BETWEEN SPRINGVILLE
AND BIG SANDY.
0743 PM TSTM WND DMG BRUCETON 36.03N 88.25W
05/27/2017 CARROLL TN TRAINED SPOTTER
SEVERAL LARGE LIMBS DOWN AS WELL AS A LARGE TREE DOWN.
WINDS ESTIMATED TO BE 60 MPH+.
0915 PM TSTM WND GST CORNING 36.41N 90.59W
05/27/2017 M67.00 MPH CLAY AR AWOS
67 MPH GUST RECORDED BY AWOS.
0918 PM HAIL HUMBOLDT 35.82N 88.91W
05/27/2017 M1.00 INCH GIBSON TN AMATEUR RADIO
0928 PM TSTM WND DMG WALNUT RIDGE 36.07N 90.96W
05/27/2017 LAWRENCE AR EMERGENCY MNGR
TREE FELL ON HOUSE ON GUM STREET IN WALNUT RIDGE.
0932 PM HAIL SEDGWICK 35.98N 90.86W
05/27/2017 E0.88 INCH LAWRENCE AR EMERGENCY MNGR
NICKEL SIZE HAIL AT HIGHWAY 63 IN SEDGWICK.
0935 PM TSTM WND DMG 3 SSW WALCOTT 35.99N 90.69W
05/27/2017 GREENE AR EMERGENCY MNGR
TREES BLOCKING THE ROAD AT HIGHWAYS 141 AND 358.
0945 PM TSTM WND DMG 1 S JONESBORO 35.81N 90.69W
05/27/2017 CRAIGHEAD AR EMERGENCY MNGR
LARGE METAL SHOP ROOF BLOWN OFF ALONG HIGHWAY 1 JUST
SOUTH OF JONESBORO.
0945 PM HAIL MARMADUKE 36.19N 90.39W
05/27/2017 E1.00 INCH GREENE AR TRAINED SPOTTER
0945 PM TSTM WND DMG W JONESBORO 35.82N 90.69W
05/27/2017 CRAIGHEAD AR EMERGENCY MNGR
TREES AND POWER LINES DOWN IN WEST JONEBORO.
1000 PM TSTM WND DMG CARAWAY 35.76N 90.33W
05/27/2017 CRAIGHEAD AR BROADCAST MEDIA
TREES DOWN IN CARAWAY.
1000 PM HAIL 1 N KENNETT 36.25N 90.05W
05/27/2017 M1.00 INCH DUNKLIN MO LAW ENFORCEMENT
1005 PM LIGHTNING 7 N JONESBORO 35.92N 90.69W
05/27/2017 CRAIGHEAD AR LAW ENFORCEMENT
LIGHTNING STRIKE CAUSES A HOUSE FIRE ON COUNTY ROAD 7593
NORTH OF JONESBORO.
1015 PM TSTM WND DMG LEPANTO 35.61N 90.33W
05/27/2017 POINSETT AR PUBLIC
TREES DOWN ON ROADS AND HOUSES IN LEPANTO.
1016 PM TSTM WND GST COOTER 36.05N 89.81W
05/27/2017 M76.00 MPH PEMISCOT MO TRAINED SPOTTER
NUMEROUS TREES DOWN.
1030 PM TSTM WND DMG WHITTON 35.51N 90.27W
05/27/2017 MISSISSIPPI AR BROADCAST MEDIA
LARGE TREE FELL ON HOUSE IN WHITTON.
1040 PM TSTM WND DMG CRAWFORDSVILLE 35.23N 90.33W
05/27/2017 CRITTENDEN AR LAW ENFORCEMENT
*** 1 INJ *** A LARGE TREE FELL ON TWO MOBILE HOMES IN
CRAWFORDSVILLE. ONE MINOR INJURY OCCURRED. A FARM
BUILDING WAS PUSHED OFF ITS SLAB ON HIGHWAY 50.
1042 PM TSTM WND DMG MARION 35.21N 90.20W
05/27/2017 CRITTENDEN AR LAW ENFORCEMENT
TREE FELL ON HOUSE IN MARION. TREES AND POWERLINES DOWN
COUNTYWIDE.
1044 PM TSTM WND DMG DENMARK 35.53N 89.00W
05/27/2017 MADISON TN TRAINED SPOTTER
SEVERAL TREES DOWN AND UPROOTED.
1047 PM TSTM WND DMG MILLINGTON 35.33N 89.89W
05/27/2017 SHELBY TN FIRE DEPT/RESCUE
TREE DOWN ON TRAILER WHERE ONE PERSON WAS TRAPPED FOR
SHORT PERIOD. TIME ESTIMATED BASED ON RADAR.
1050 PM TSTM WND DMG WEST MEMPHIS 35.15N 90.18W
05/27/2017 CRITTENDEN AR PUBLIC
DAMAGE TO CASINO IN WEST MEMPHIS.
1050 PM TSTM WND DMG DOWNTOWN MEMPHIS 35.13N 90.05W
05/27/2017 SHELBY TN PUBLIC
TRACTOR TRAILER OVERTURNED ON THE HERNANDO DESOTO I-40
BRIDGE.
1052 PM HAIL 3 E JACKSON 35.63N 88.78W
05/27/2017 E0.88 INCH MADISON TN EMERGENCY MNGR
NICKEL SIZE HAIL AT BEECH BLUFF ROAD AND MOUNDVIEW DRIVE.
1100 PM TSTM WND DMG 8 E DOWNTOWN MEMPHIS 35.13N 89.91W
05/27/2017 SHELBY TN TRAINED SPOTTER
TREES AND POWERLINES DOWN COUNTYWIDE.
1100 PM TSTM WND DMG 4 E DOWNTOWN MEMPHIS 35.13N 89.98W
05/27/2017 SHELBY TN NWS EMPLOYEE
LARGE TREE DOWN AT EAST PARKWAY NEAR SAM COOPER BLVD.
1110 PM TSTM WND GST DOWNTOWN MEMPHIS 35.13N 90.05W
05/27/2017 M69.00 MPH SHELBY TN BROADCAST MEDIA
69 MPH GUST REPORTED IN DOWNTOWN MEMPHIS.
1112 PM TSTM WND GST WHITEHAVEN 35.02N 90.03W
05/27/2017 M61.00 MPH SHELBY TN ASOS
61 MPH GUST AT MEMPHIS INTERNATIONAL.
1115 PM TSTM WND DMG SOUTHAVEN 34.97N 90.00W
05/27/2017 DESOTO MS PUBLIC
POWERLINES DOWN IN SOUTHAVEN.
1200 AM TSTM WND DMG POTTS CAMP 34.65N 89.31W
05/28/2017 MARSHALL MS BROADCAST MEDIA
TREE DOWN ON CHURCH IN POTTS CAMP.
1200 AM TSTM WND DMG POTTS CAMP 34.65N 89.31W
05/28/2017 MARSHALL MS BROADCAST MEDIA
POWER LINES DOWN IN POTTS CAMP.
1205 AM TSTM WND DMG PINE GROVE 34.71N 89.18W
05/28/2017 BENTON MS BROADCAST MEDIA
DOWNED TREES ON HIGHWAY 2 IN PINE GROVE.
1205 AM TSTM WND DMG MICHIE 35.06N 88.43W
05/28/2017 MCNAIRY TN FIRE DEPT/RESCUE
TREE DOWN ON HOUSE ON HIGHWAY 22 IN MICHIE.
1215 AM TSTM WND DMG RIPLEY 34.73N 88.94W
05/28/2017 TIPPAH MS AWOS
TREES DOWN IN RIPLEY.
1220 AM TSTM WND DMG MYRTLE 34.56N 89.12W
05/28/2017 UNION MS BROADCAST MEDIA
HOME DAMAGED IN WESTERN UNION COUNTY WITH DEBRIS ROAD.
1225 AM TSTM WND DMG 10 ESE BOONEVILLE 34.61N 88.41W
05/28/2017 PRENTISS MS BROADCAST MEDIA
TREES DOWN ON HIGHWAY 4 IN PINEY GROVE AREA.
1225 AM TSTM WND DMG 6 W BOONEVILLE 34.66N 88.67W
05/28/2017 PRENTISS MS BROADCAST MEDIA
TREES DOWN IN THE DRY CREEK COMMUNITY.
1225 AM TSTM WND DMG NEW ALBANY 34.49N 89.02W
05/28/2017 UNION MS BROADCAST MEDIA
SEVERAL HOMES DAMAGED ALONG COUNTY ROADS 73 AND 75 NORTH
OF NEW ALBANY. SOME HOMES SUFFERED HEAVY DAMAGE ALONG
COUNTY ROAD 107 SOUTH OF NEW ALBANY. MORE DAMAGE OCCURRED
ON HIGHWAY 15 NEAR INGOMAR.
1225 AM TSTM WND DMG NEW ALBANY 34.49N 89.02W
05/28/2017 UNION MS BROADCAST MEDIA
HOLE IN THE ROOF OF THE HEALTH AND REHAB CENTER.
1228 AM TSTM WND DMG NEW ALBANY 34.49N 89.02W
05/28/2017 UNION MS BROADCAST MEDIA
A HOUSE SUFFERED ROOF AND COLUMN DAMAGE IN NEW ALBANY.
1230 AM TSTM WND DMG NEW ALBANY 34.49N 89.02W
05/28/2017 UNION MS TRAINED SPOTTER
POWER LINES DOWN ALONG HIGHWAY 178 ALONG WITH A ROOF
BLOWN OFF A TRAILER ALONG HIGHWAY 178 NEAR TWIN CREEK.
POOL FENCE BLOWN DOWN IN NEW ALBANY.
1235 AM TSTM WND DMG BALDWYN 34.50N 88.63W
05/28/2017 LEE MS BROADCAST MEDIA
TREES DOWN IN BALDWYN.
1245 AM TSTM WND DMG 6 W SHERMAN 34.36N 88.94W
05/28/2017 PONTOTOC MS BROADCAST MEDIA
DAMAGE TO HOMES IN THE CENTER HILL COMMUNITY. TREES DOWN.
1250 AM TSTM WND DMG 7 NW PONTOTOC 34.32N 89.09W
05/28/2017 PONTOTOC MS BROADCAST MEDIA
TREES AND POWER LINES DOWN WEST AND NORTH OF PONTOTOC.
1250 AM TSTM WND DMG GOLDEN 34.49N 88.19W
05/28/2017 TISHOMINGO MS BROADCAST MEDIA
A FEW TREES DOWN IN GOLDEN.
1255 AM TSTM WND DMG 4 S KIRKVILLE 34.39N 88.49W
05/28/2017 ITAWAMBA MS BROADCAST MEDIA
POWER LINES DOWN IN THE RATCLIFF COMMUNITY.
0100 AM TSTM WND DMG MANTACHIE 34.32N 88.49W
05/28/2017 ITAWAMBA MS BROADCAST MEDIA
TREES AND POWER LINES DOWN IN MANTACHIE.
0100 AM TSTM WND DMG FULTON 34.26N 88.40W
05/28/2017 ITAWAMBA MS BROADCAST MEDIA
TREES DOWN ON HIGHWAY 363 NEAR PEPPERTOWN ROAD.
0110 AM TSTM WND DMG PLANTERSVILLE 34.21N 88.67W
05/28/2017 LEE MS BROADCAST MEDIA
TREES DOWN IN PLANTERSVILLE.
0130 AM TSTM WND DMG AMORY 33.99N 88.48W
05/28/2017 MONROE MS BROADCAST MEDIA
SOME TREES DOWN ON HIGHWAY 278 IN THE AMORY AREA AND
ACROSS NORTHERN MONROE COUNTY. A TREE FELL ON HOUSE IN
AMORY.
&&
JLHLocal storm report, May 28, 4:52 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
452 AM CDT SUN MAY 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND DMG 2 N DOWNTOWN MEMPHIS 35.16N 90.06W
05/27/2017 SHELBY TN BROADCAST MEDIA
PARTIAL BUILDING COLLAPSE AND GAS LEAK AT THE 100 BLOCK
OF HARBOR TOWN CIRCLE ON MUD ISLAND JUST NORTH OF
DOWNTOWN MEMPHIS.
&&
JLHLocal storm report, May 28, 4:56 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
456 AM CDT SUN MAY 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 PM TSTM WND DMG 1 ESE MIDTOWN MEMPHIS 35.13N 89.97W
05/27/2017 SHELBY TN EMERGENCY MNGR
LARGE SATELLITE DISH BLOWN OFF OF THE ROOF OF THE MEMPHIS
OFFICE OF EMERGENCY MANAGEMENT.
&&
JLHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:24 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Lawrence, Randolph | 51 min |
| May 27, 9:06 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Craighead, Greene, Lawrence, Mississippi, Randolph | 39 min |
| May 27, 9:38 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Craighead, Greene, Lawrence | 52 min |
| May 27, 9:55 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 50 min |
| May 27, 9:58 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Crittenden, Cross, Mississippi, Poinsett | 47 min |
| May 27, 10:29 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Mississippi, Poinsett | 46 min |
| May 27, 10:38 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 52 min |
| May 27, 10:51 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, St. Francis | 54 min |
| May 27, 11:04 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden | 41 min |
| May 27, 11:41 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden | 36 min |
| May 28, 12:03 AM CDT | Special Weather Statement | MEG | Craighead, Poinsett | 42 min |
| May 28, 12:36 AM CDT | Special Weather Statement | MEG | Cross, Mississippi, Poinsett | 39 min |
| May 28, 10:05 AM CDT | River Flood Warning | MEG | Craighead | 24 hr |
Nearby
Wind Advisories in Arkansas, 2017Wind Advisories in Missouri, 2017Every wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.